# SDR SWAA022435

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 59,064 hours, 63,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
